White noise calculus and non-linear Filtering theory

Kallianpur, G. ; Karandikar, R. L. (1985) White noise calculus and non-linear Filtering theory Annals of Probability, 13 (4). pp. 1033-1107. ISSN 0091-1798

Full text not available from this repository.

Official URL: http://www.jstor.org/pss/2244165


A self-contained outline of recent work on the white noise approach to nonlinear filtering is given together with the necessary background of white noise calculus.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
Keywords:Finitely Additive White Noise; Optimal Filter; Lifting; Quasicylindrical Mapping; Conditional Expectation; Bayes Formula; Robustness
ID Code:73322
Deposited On:02 Dec 2011 10:30
Last Modified:02 Dec 2011 10:30

Repository Staff Only: item control page